# SDR N382006F00000

- Difficulty date: April 26, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N305SJ
- Make and model: Skrsky S76B
- Aircraft serial: 760322
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 7608020063
- Condition: Cracked
- Location: Stabilizer
- Part time: 4,193 hours
- Component: Horizontal Stab, Skrsky
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS INVESTIGATING THE STABILIZER WORKING LOOSE IN LESS THAN 10 HOURS SINCE LAST MAKING ADJUSTMENTS.  THERE WAS A CONCERN ABOUT A SNAPPING NOISE DURING VERTICAL SHAKING OF THE AIRFOIL AT THE OB POSITIONS.  THIS LED MAINTENANCE TO REMOVE THE ASSEMBLY FOR INSPECTION; WHICH RESULTED IN FINDING A 9.5 INCH CRACK IN THE FORWARD SPAR KEVLAR WRAP.  (K)
